You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Generalizing the Paley-Wiener Perturbation Theory for Banach Spaces
Peter G. Casazza and Nigel J. Kalton
Proceedings of the American Mathematical Society
Vol. 127, No. 2 (Feb., 1999), pp. 519-527
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/119059
Page Count: 9
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We extend the Paley-Wiener pertubation theory to linear operators mapping a subspace of one Banach space into another Banach space.
Proceedings of the American Mathematical Society © 1999 American Mathematical Society